# SDR CALA2018122402636

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112335201
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6304 R1 DOOR FR20 #4 STOP FITTING UPPER PTBD BOLT HOLE PRODUCES REJECTABLE INDICATIONS DURING RFHEC INSP AT HAECO LCQ PER REF NO.9294679 BY MECH V061690 REMOVED AND REPLACED R1 FR20 #4 INTERCOASTAL IAW A320 SRM 51-42- 11 BY MECH V913402 INSP LC-99
